# SDR KBM2004F00138

- Difficulty date: June 8, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 9560137250
- Condition: Leaking
- Location: Nr 5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 5 MAG SEAL, LEAKING SEAL.  REPLACED WITH RECONDITIONED UNIT.
